# SDR SWAA2022011850285

- Difficulty date: December 4, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO L-26 STRINGER TO FRAME AT BS 540.   REMOVED CORROSION S26L, BS 540 FOUND OUT LIMITS IAW B737-700 SRM 51-10-02,  ORIG. MAT.: 0.045'; MAT. REMOVED:0.035'; REMAINING MAT. : 0.015'; FOUND OUT OF LIMITS IAW SRM 53-00-03-1A-1, TABLE 101.  CUT-OUT STRINGER DAMAGED SECTION 24' 7/8 FROM AFT END IAW SRM 53-00-03-2R-1, FIG 206.   PERFORMED HFEC INSP. ON THE REPAIR AREA IAW  NDT PART 6; 51-00-00; PROCEDURE 23.  NO CRACKS NOTED.   REPAIR OF S26L WAS ACCOMPLISHED ON EA:21-153-03789-WIP1.
